Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 52, NWS San Angelo, TX

April 23, 20114 counties in Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Apr 23, 2011, 5:29 PM CDT for 4 counties in Texas. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2011, 5:29 PM CDT (22:29 UTC)
Expired
Apr 23, 2011, 6:19 PM CDT
In force
50 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Haskell County, TX, Jones County, TX, Shackelford County, TX, Throckmorton County, TX

The radar

The Dyess AFB radar (KDYX), 50 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 5:31 PM CDTHAIL 1Lueders, TXQUARTER SIZE HAIL REPORTED IN LUEDERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 3:05 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1649 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

749 
WUUS54 KSJT 232229
SVRSJT
TXC207-253-417-447-232330-
/O.NEW.KSJT.SV.W.0052.110423T2229Z-110423T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
529 PM CDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HASKELL COUNTY IN WEST CENTRAL TEXAS...
  SOUTHWESTERN THROCKMORTON COUNTY IN WEST CENTRAL TEXAS...
  NORTHERN SHACKELFORD COUNTY IN WEST CENTRAL TEXAS...
  NORTHEASTERN JONES COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 630 PM CDT

* AT 528 PM CDT...A SEVERE THUNDERSTORM WAS 3 MILES SOUTHWEST OF
  LUEDERS...OR 14 MILES EAST OF ANSON...MOVING NORTHEAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  BASEBALL SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  EXTREME VEHICLE DAMAGE.
  EXTREME ROOF DAMAGE.
  WIDESPREAD WINDOW AND SIGN DAMAGE.
  SERIOUS INJURY OR DEATH TO UNPROTECTED PEOPLE AND ANIMALS.
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED.
  LIGHT UNSECURED OBJECTS BLOWN AROUND.
  SCATTERED POWER OUTAGES POSSIBLE.
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LUEDERS BY 535 PM CDT...
  FORT GRIFFIN BY 630 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3322 9947 3277 9910 3265 9969 3282 9983
TIME...MOT...LOC 2229Z 236DEG 22KT 3277 9965

$$


JOHNSON
4 follow-up statements
529 
WWUS54 KSJT 232242
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
542 PM CDT SAT APR 23 2011

TXC207-253-417-447-232330-
/O.CON.KSJT.SV.W.0052.000000T0000Z-110423T2330Z/
HASKELL TX-THROCKMORTON TX-SHACKELFORD TX-JONES TX-
542 PM CDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN JONES...NORTHERN SHACKELFORD...SOUTHWESTERN
THROCKMORTON AND SOUTHEASTERN HASKELL COUNTIES...

AT 538 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LUEDERS...OR
16 MILES SOUTHEAST OF STAMFORD...MOVING NORTHEAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  GOLF BALL SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  DENTED VEHICLES
  MODERATE ROOF DAMAGE
  MAY BREAK WINDOWS ON VEHICLES AND HOMES
  MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED.
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FORT GRIFFIN BY 630 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3267 9958 3288 9978 3322 9947 3277 9910
TIME...MOT...LOC 2242Z 236DEG 22KT 3281 9957

$$


JOHNSON
270 
WWUS54 KSJT 232248 RRA
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
548 PM CDT SAT APR 23 2011

TXC207-253-417-447-232330-
/O.CON.KSJT.SV.W.0052.000000T0000Z-110423T2330Z/
HASKELL TX-THROCKMORTON TX-SHACKELFORD TX-JONES TX-
548 PM CDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN JONES...NORTHERN SHACKELFORD...SOUTHWESTERN
THROCKMORTON AND SOUTHEASTERN HASKELL COUNTIES...

AT 543 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LUEDERS...OR
17 MILES WEST OF ALBANY...MOVING NORTHEAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  TENNIS BALL SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  DENTED VEHICLES
  MODERATE ROOF DAMAGE
  MAY BREAK WINDOWS ON VEHICLES AND HOMES
  MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED.
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FORT GRIFFIN BY 630 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3278 9911 3272 9956 3288 9978 3322 9947
TIME...MOT...LOC 2249Z 236DEG 22KT 3283 9953

$$


JOHNSON
799 
WWUS54 KSJT 232300
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
600 PM CDT SAT APR 23 2011

TXC207-253-232310-
/O.CAN.KSJT.SV.W.0052.000000T0000Z-110423T2330Z/
HASKELL TX-JONES TX-
600 PM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JONES AND
SOUTHEASTERN HASKELL COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3289 9919 3278 9911 3275 9939 3287 9957
      3297 9950 3296 9946 3302 9946 3312 9939
TIME...MOT...LOC 2300Z 236DEG 22KT 3287 9946

$$

TXC417-447-232330-
/O.CON.KSJT.SV.W.0052.000000T0000Z-110423T2330Z/
THROCKMORTON TX-SHACKELFORD TX-
600 PM CDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN SHACKELFORD AND SOUTHWESTERN THROCKMORTON COUNTIES...

AT 558 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES WEST OF
FORT GRIFFIN...OR 14 MILES NORTHWEST OF ALBANY...MOVING NORTHEAST AT
25 MPH.

  STORM HAZARDS INCLUDE...
  GOLF BALL SIZE HAIL
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  DENTED VEHICLES
  MODERATE ROOF DAMAGE
  MAY BREAK WINDOWS ON VEHICLES AND HOMES
  MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED.
  DAMAGE TO TREE LIMBS...
  LIGHT OBJECTS BLOWN AROUND.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FORT GRIFFIN BY 630 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3289 9919 3278 9911 3275 9939 3287 9957
      3297 9950 3296 9946 3302 9946 3312 9939
TIME...MOT...LOC 2300Z 236DEG 22KT 3287 9946

$$


JOHNSON
143 
WWUS54 KSJT 232319
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
619 PM CDT SAT APR 23 2011

TXC417-447-232330-
/O.CAN.KSJT.SV.W.0052.000000T0000Z-110423T2330Z/
THROCKMORTON TX-SHACKELFORD TX-
619 PM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHACKELFORD AND
SOUTHWESTERN THROCKMORTON COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.

LAT...LON 3289 9919 3278 9911 3275 9939 3287 9957
      3297 9950 3296 9946 3302 9946 3312 9939
TIME...MOT...LOC 2320Z 236DEG 22KT 3294 9934

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 4:43 PM CDT, 46 minutes earlier.

Area forecast discussion, Apr 23, 4:43 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
443 PM CDT SAT APR 23 2011

.UPDATE...
SEVERE THUNDERSTORM WATCH 187 HAS BEEN EXTENDED FARTHER WEST AND
SOUTH TO NOW INCLUDE ALL OF THE BIG COUNTRY ALONG WITH RUNNELS
COUNTY.

&&

.DISCUSSION...
THUNDERSTORMS HAVE DEVELOPED WEST OF THE ORINGIAL SEVERE
THUNDERSTORM WATCH. GIVEN THIS TREND HAVE EXTENDED THIS WATCH
FARTHER WEST AND SOUTH.

&&

.PREV DISCUSSION... /ISSUED 403 PM CDT SAT APR 23 2011/

SHORT TERM...
AWAITING STORM INITIATION AT THIS POINT. COLD FRONT CONTINUES TO
MAKE PROGRESS...EXTENDING FROM SOUTH OF WICHITA FALLS TO JUST NORTH
OF ABILENE AT 20Z. DRYLINE A LITTLE MORE DIFFUSE...BUT EXTENDING
FROM WEST OF ABILENE SOUTHWEST TO WEST OF SAN ANGELO. CAPE VALUES
ACROSS THE EASTERN BIG COUNTRY STARTING TO PUSH OVER 3000
J/KG...EVEN WITH A BAND OF HIGH CLOUDS WHICH HAVE HINDERED HEATING
SOMEWHAT. SEVERE THUNDERSTORM WATCH ALREADY IN EFFECT FOR THE REST
OF THE AFTERNOON AND EVENING.

BIGGEST QUESTION CONCERNS THE THREAT OF CONVECTION FARTHER WEST AS
THE DRYLINE RETREATS THIS EVENING. GIVEN THE LIKELY ONGOING
STORMS...THE FRONT CONTINUING TO DROP SOUTH...AND THE RETREAT IN
DRYLINE...EXPECT A FEW STORMS TO TRY TO BACK BUILD DOWN THE LINE TO
THE SOUTHWEST AS WE GO INTO THE EVENING HOURS. SOUTHERLY LOW LEVEL
JET INTENSIFIES INTO THE 35 TO 45 KNOT RANGE...UP AND OVER THE
BOUNDARY...SO EXPECT STORMS TO HAVE A SLOW DECLINE THIS EVENING.
WITH ALL THIS MIND...HAVE OPTED TO PULL SOME POPS BACK TO THE WEST
AND SOUTHWEST TONIGHT.

MODELS SAY THAT THE FRONTAL BOUNDARY WILL PULL UP STATIONARY
TONIGHT...BUT THIS IS DEPENDENT ON CONVECTION NORTH OF THE BOUNDARY
NOT BEING TOO INTENSE OR TOO WIDESPREAD. SUSPECT THE BOUNDARY WILL
SAG A LITTLE FARTHER SOUTH THAN THE MODELS SUGGEST. ALSO SUSPECT
THAT SEVERAL OUTFLOW BOUNDARIES MAY BE STILL AROUND.
THUS...SCATTERED POPS PRETTY MUCH AREAWIDE FOR SUNDAY AFTERNOON.

07

LONG TERM...
SUNDAY NIGHT AND MONDAY...UPPER TROUGH WILL MOVE EAST FROM THE
CENTRAL/SOUTHERN ROCKIES ACROSS THE CENTRAL/SOUTHERN PLAINS AND
NORTH TEXAS. HAVE SOME UNCERTAINTY ON WHERE THE SURFACE QUASI-
STATIONARY FRONT WILL BE SUNDAY EVENING...BUT THIS BOUNDARY IS
EXPECTED TO LIFT NORTH AS A WARM FRONT OUT OF OUR AREA SUNDAY
NIGHT. DRYLINE SHOULD MAKE A PARTIAL RETREAT OUT OF OUR WESTERN
COUNTIES SUNDAY EVENING...THEN PACIFIC FRONT WILL OVERTAKE IT
OVERNIGHT ACROSS WEST TEXAS. GIVEN THE SETUP WITH MODERATE-STRONG
INSTABILITY AND FAVORABLE VERTICAL SHEAR...EXPECT TO HAVE AT
LEAST SCATTERED THUNDERSTORMS...SOME SEVERE...ONGOING SUNDAY
EVENING. HAVE A CHANCE POP CONTINUING SUNDAY NIGH ACROSS OUR
COUNTIES FOR THUNDERSTORMS.

PACIFIC FRONT/DRYLINE WILL SURGE EAST ACROSS WEST CENTRAL TEXAS
MONDAY MORNING. IN ITS WAKE...INCREASING AND GUSTY SOUTHWEST TO
WEST WINDS WILL DEVELOP ACROSS OUR AREA. SUBSIDENCE ASSOCIATED
WITH THE DEPARTING UPPER SYSTEM ALONG WITH WINDS BECOMING BETTER
ALIGNED AT 850MB AND 700MB WILL AID IN DOWNWARD MOMENTUM TRANSFER
ACROSS OUR AREA. WITH THESE CONSIDERATIONS...EXPECT WINDS TO
REACH LAKE WIND ADVISORY LEVELS. WITH AN INTRUSION OF VERY DRY
AIR FROM THE WEST...FIRE WEATHER CONCERN WILL BE HEIGHTENED...
AND THIS IS ADDRESSED IN THE FIRE WEATHER SECTION.

AN UPSTREAM UPPER TROUGH IS PROGGED TO DIVE SOUTHEAST ACROSS THE
ROCKIES TUESDAY AND INTO THE SOUTHERN PLAINS TUESDAY NIGHT. AS
THIS SYSTEM APPROACHES...SURFACE LOW WILL DEVELOP OVER THE TEXAS
AND OKLAHOMA PANHANDLES. WITH INCREASED SURFACE PRESSURE AND
LOW-MID LEVEL HEIGHT GRADIENTS...THE SETUP FAVORS STRONGER WINDS
ALONG WITH CRITICAL FIRE WEATHER CONDITIONS.

TEMPERATURES WILL BE WELL ABOVE NORMAL WITH HIGHS MOSTLY IN THE
LOWER 90S MONDAY...AND WELL INTO THE 90S ON TUESDAY.

COLD FRONT ASSOCIATED WITH THE SECOND SYSTEM WILL PUSH SOUTH
ACROSS WEST CENTRAL TEXAS WEDNESDAY MORNING. A DRY AND COOLER
AIRMASS WILL FOLLOW MIDWEEK...WITH A WARMING TREND BEGINNING
AGAIN LATE IN THE WEEK.

19

FIRE WEATHER...
THE MAIN FIRE WEATHER CONCERNS ARE WITH MONDAY AND TUESDAY.
ON MONDAY...COMBINATION OF INCREASING AND GUSTY WEST-SOUTHWEST
WINDS AND AN INTRUSION OF VERY DRY AIR EXPECTED TO RESULT IN
NEAR CRITICAL FIRE WEATHER CONDITIONS. THE RELATIVE HUMIDITY
VALUES WILL EASILY REACH RED FLAG CRITERIA BUT THE WIND SPEEDS
WILL BE MARGINAL. EXTENT OF WEEKEND CONVECTION/ AMOUNT AND
COVERAGE OF RAINFALL/ AND HOW QUICKLY THE SURFACE FUELS DRY OUT
WILL HAVE AN INFLUENCE ON SUSCEPTIBILITY TO WILDFIRE DEVELOPMENT.

WITH STRONGER WEST WINDS AND VERY DRY LOW-LEVEL AIR INTRUSION
PROGGED ON TUESDAY...A LARGER PART OF WEST CENTRAL TEXAS MAY HAVE
CRITICAL FIRE WEATHER CONDITIONS.

A COLD FRONTAL PASSAGE WITH AND ATTENDANT WIND SHIFT IS FORECAST
ACROSS OUR AREA WEDNESDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 60  79  63  92  57 /  50  30  30  10  10
SAN ANGELO 	 66  86  62  94  57 /  30  30  30  10  10
JUNCTION 	 68  84  67  91  59 /  30  30  30  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 23, 2:14 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
214 PM CDT SAT APR 23 2011

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-241915-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
214 PM CDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS...SOME SEVERE...WILL LIKELY DEVELOP LATE
THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS ACROSS WEST
CENTRAL TEXAS. THE GREATEST THREAT AREA WILL BE ALONG AND EAST OF
AN ABILENE TO SAN ANGELO TO JUNCTION LINE. GIVEN THE INSTABILITY
AND WIND SHEAR EXPECTED...ISOLATED TORNADOES...VERY LARGE HAIL UP
TO BASEBALL SIZE...AND DAMAGING WINDS WILL BE THE PRIMARY THREATS.
HOWEVER...SOME AREAS WILL ALSO SEE A POTENTIAL OF HEAVY RAINFALL
AND FLASH FLOODING...AS SOME OF THESE STORMS TRACK ACROSS THE SAME
AREA OVER AND OVER AGAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE THREAT OF SEVERE WEATHER WILL DEVELOP AGAIN ACROSS MOST OF
WEST CENTRAL TEXAS SUNDAY AFTERNOON AND SUNDAY NIGHT. AGAIN...VERY
LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS.
DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON AND
CONTINUE THROUGH THE EVENING HOURS.

In the hours before

Local storm report, Apr 23, 4:59 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
459 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             TRUBY                   32.65N  99.92W
04/23/2011  E2.75 INCH       JONES              TX   LAW ENFORCEMENT

            BASEBALL SIZE HAIL IN TRUBY

&&

EVENT NUMBER SJT1100109

JOHNSON

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 4:33 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones, Shackelford57 min
Apr 23, 5:12 PM CDTTornado WarningSJTJones32 min
Apr 23, 5:27 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones34 min
Apr 23, 5:47 PM CDTSevere Thunderstorm WarningSJTBrown43 min
Apr 23, 6:00 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton45 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.